RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 1, Pages 85–96 (Mi tmf2241)  

This article is cited in 1 scientific paper (total in 1 paper)

Equations for Bogolyubov's reduced distribution functions and their solution for arbitrary values of the particle density

N. S. Gonchar


Abstract: New equations for Bogolyubov's reduced distribution functions in the thermodynamic limit are proposed. For the case of a purely repulsive two-body interaction potential, one of the solutions of these equations is constructed for arbitrary particle density and arbitrary temperature, and some properties of this solution are investigated.

Full text: PDF file (556 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:1, 1007–1014

Bibliographic databases:

Received: 24.03.1982
Revised: 01.11.1982

Citation: N. S. Gonchar, “Equations for Bogolyubov's reduced distribution functions and their solution for arbitrary values of the particle density”, TMF, 57:1 (1983), 85–96; Theoret. and Math. Phys., 57:1 (1983), 1007–1014

Citation in format AMSBIB
\Bibitem{Gon83}
\by N.~S.~Gonchar
\paper Equations for Bogolyubov's reduced distribution functions and their solution for arbitrary values of the particle density
\jour TMF
\yr 1983
\vol 57
\issue 1
\pages 85--96
\mathnet{http://mi.mathnet.ru/tmf2241}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=726541}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 1
\pages 1007--1014
\crossref{https://doi.org/10.1007/BF01028177}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SR12800010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2241
  • http://mi.mathnet.ru/eng/tmf/v57/i1/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Gonchar, “Solvability of a class of systems of infinite-dimensional integral equations and their application in statistical mechanics”, Theoret. and Math. Phys., 64:3 (1985), 949–959  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:158
    Full text:49
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019